English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Volumes of random 3-manifolds

MPS-Authors
/persons/resource/persons250879

Viaggi,  Gabriele
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

1905.04935.pdf
(Preprint), 564KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Viaggi, G. (2021). Volumes of random 3-manifolds. Journal of Topology, 14(2), 504-537. doi:10.1112/topo.12190.


Cite as: https://hdl.handle.net/21.11116/0000-0009-FE21-4
Abstract
We prove a law of large numbers for the volumes of families of random
hyperbolic mapping tori and Heegaard splittings providing a sharp answer to a
conjecture of Dunfield and Thurston.